Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Increased heartbeat, tingling face after injecting meth. Is it permanent?

hi I injected a fair amount of meth two weeks ago. during it my heart was racing etc. two days later my fave started to tingle and has gradually worsened. it is just the right side from the jaw bone to the eye. it feels like dentist anesthetic wearing off. it isn t constant and tends to get worse at nite it is a lot better when I wake up. the face function is fine just numbness and tingling . was wondering what causes it and if it is permanent - given ur is now 2 weeks. is there anything I should be doing? thank you
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Increased heart beat and tingling in the face as as result of injecting meth is not an unusual phenomenon. Having hallucinations as well as having neuropathic problems is a very common problem with using the medications. I also believe that you should stop using and get help for having used through local social or community services. I also believe that you should be able to see a psychiatrist who is very well versed with substance use disorders. I hope and wish the best for your in your path to recovery.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor